# SDR ABXA9700462

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413503
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AN ELEVATOR CONTROL TAB WAS FOUND DELAMINATED.  REPLACED IAW DC-9 MM 27-30-3.
